Alert archive / California / Flash Flood Warnings in 2011

Flash Flood Warning 1, NWS Los Angeles, CA

March 20, 2011Santa Barbara County, California

NWS Los Angeles, CA issued this flash flood warning at Mar 20, 2011, 10:03 AM PDT for Santa Barbara County, California. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2011, 10:03 AM PDT (17:03 UTC)
Expired
Mar 20, 2011, 1:00 PM PDT
In force
3 hr
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Flood severity
None

County Santa Barbara County, CA

The radar

The Los Angeles radar (KVTX), 56 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 10:19 AM PDTFLASH FLOOD10 Nnw Santa Barbara, CAWATER ACROSS PARADISE ROAD. SEVERAL VEHICLES STUCK WITH WATER UP TO THEIR WINDOWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 5.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2011-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2011-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WGUS56 KLOX 201703
FFWLOX
CAC083-202000-
/O.NEW.KLOX.FF.W.0001.110320T1703Z-110320T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
1003 AM PDT SUN MAR 20 2011

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL SANTA BARBARA COUNTY IN SOUTHWEST CALIFORNIA...
  THIS INCLUDES THE SANTA YNEZ MOUNTAINS...SANTA BARBARA SOUTH
  COAST...SANTA YNEZ VALLEY...AND THE JESUSITA BURN AREA.

* UNTIL 100 PM PDT

* AT 955 AM PDT...DOPPLER RADAR INDICATED A BAND OF VERY HEAVY RAIN
  EXTENDING NORTHWARD ALONG HIGHWAY 154 THROUGH SAN MARCOS PASS...MOVING
  INTO THE JESUSITA BURN AREA...WITH RAINFALL RATES AS HIGH AS 1.5 INCHES
  PER HOUR. THIS LINE OF VERY HEAVY RAINFALL WILL MOVE EASTWARD ACROSS THE
  COUNTY...LIKELY BRINGING DANGEROUS ROADWAY FLOODING AND RAPIDLY
  RISING WATERS ON LOCAL STREAMS AND CREEKS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE JESUSITA
  BURN AREA...SAN MARCOS PASS...GOLETA...SANTA BARBARA...AND SOLVANG.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3470 12015 3459 11944 3440 11945 3437 11948
      3441 11959 3441 11967 3439 11970 3439 11973
      3441 11978 3440 11988 3445 12001 3446 12022

$$

GOMBERG
2 follow-up statements
734 
WGUS76 KLOX 201741
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1041 AM PDT SUN MAR 20 2011

CAC083-202000-
/O.CON.KLOX.FF.W.0001.000000T0000Z-110320T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA BARBARA CA-
1041 AM PDT SUN MAR 20 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM PDT FOR
SOUTH CENTRAL SANTA BARBARA COUNTY...INCLUDING THE SANTA YNEZ MOUNTAINS...
SANTA BARBARA SOUTH COAST...SANTA YNEZ VALLEY...AND JESUSITA BURN AREA...

AT 1025 AM...DOPPLER RADAR INDICATED A BAND OF HEAVY RAINFALL ACROSS MUCH
OF SOUTH CENTRAL SANTA BARBARA COUNTY. THE MOST INTENSE RAINFALL HAS
OCCURRED IN THE VICINITY OF HIGHWAY 154...BETWEEN SAN MARCOS PASS AND
SOUTHEAST OF LAKE CACHUMA...WHERE RAINFALL RATES AS HIGH AS 1.6 INCHES
PER HOUR HAVE BEEN OBSERVED. CALIFORNIA HIGHWAY PATROL HAS INDICATED
SEVERAL REPORTS OF FLOODING ACROSS THE WARNING AREA. THE MOST SIGNIFICANT
FLOODING AS OF 1025 AM HAS BEEN REPORTED ACROSS PARADISE ROAD...IN THE VICINITY
OF HIGHWAY 154...WHERE SEVERAL VEHICLES ARE TRAPPED WITH WATER UP TO THEIR
WINDOWS. THIS LINE OF INTENSE RAINFALL IS EXPECTED TO MOVE EAST ACROSS
THE COUNTY THROUGH EARLY AFTERNOON...LIKELY BRINGING DANGEROUS FLOODING
OF ROADWAYS...STREAMS...AND CREEKS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE JESUSITA
BURN AREA...SAN MARCOS PASS...GOLETA...SANTA BARBARA...MISSION CANYON...
AND THE SANTA YNEZ VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. MOVE
TO HIGHER GROUND. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3470 12015 3459 11944 3440 11945 3437 11948
      3441 11959 3441 11967 3439 11970 3439 11973
      3441 11978 3440 11988 3445 12001 3446 12022

$$

GOMBERG
145 
WGUS76 KLOX 201958
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1258 PM PDT SUN MAR 20 2011

CAC083-202004-
/O.EXP.KLOX.FF.W.0001.000000T0000Z-110320T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA BARBARA CA-
1258 PM PDT SUN MAR 20 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL SANTA BARBARA
COUNTY...

RAINFALL RATES HAVE GENERALLY DIMINISHED TO LESS THAN ONE HALF INCH
PER HOUR ACROSS THE WARNING AREA...ALLOWING THE FLASH FLOOD WARNING
TO EXPIRE. HOWEVER...AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS
IN EFFECT THIS AFTERNOON ACROSS ALL OF SANTA BARBARA COUNTY. THERE IS
STILL THE THREAT OF ADDITIONAL HIGH INTENSITY RAINFALL ASSOCIATED WITH
THUNDERSTORMS...WHICH COULD PROMPT ADDITIONAL FLASH FLOOD WARNINGS
LATER IN THE DAY.

LAT...LON 3470 12015 3459 11944 3440 11945 3437 11948
      3441 11959 3441 11967 3439 11970 3439 11973
      3441 11978 3440 11988 3445 12001 3446 12022

$$

GOMBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 3:30 AM PDT, 6 hours 33 minutes earlier.

Area forecast discussion, Mar 20, 3:30 AM PDT, 6 hours 33 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
330 AM PDT SUN MAR 20 2011

.SYNOPSIS...

A VERY STRONG STORM WILL BARREL THROUGH THE AREA TODAY AND TONIGHT.
IT WILL BRING PERIODS OF HEAVY RAIN AND DAMAGING WIND GUSTS TO ALL
AREAS. THERE WILL BE HEAVY SNOW IN THE MOUNTAINS. THERE WILL ALSO BE
A SLIGHT CHANCE OF THUNDERSTORM TODAY THROUGH MONDAY ACROSS THE
ENTIRE AREA. THE STORM WILL WIND DOWN LATER MONDAY AFTERNOON. A
SUCCESSION OF STORMS WILL KEEP A CHANCE OF RAIN IN THE FORECAST FOR
THE REST OF THE WEEK.

&&

.SHORT TERM (TODAY-TUE)...
SATELLITE PICTURE TAKEN STRAIGHT OF METEOROLOGY 101 WITH A DEEP 987
MB SFC LOW JUST TO THE WEST OF THE BAY AREA WITH AN OCCLUDED FRONT
WRAPPING AROUND IT TRANSITIONING TO A COLD FRONT JUST WEST OF
MONTEREY BAY AND THEN EXTENDED SOUTHWEST OUT TO SEA. TO THE
NORTHWEST OF THE SFC IS A BROAD AREA OF OPEN CELL CONVECTION THE
SITS UNDER THE COLD 526DM UPPER LOW. DURING THE COURSE OF THE DAY
THE UPPER LOW AND THE SFC LOW WILL DUMBBELL AROUND EACH OTHER THE
UPPER LOW MOVING SOUTH AND THE SFC LOW MOVING NORTH UP THE COAST.
THERE IS NOT MUCH EAST MOVEMENT WITH THIS SYSTEM AS THE 150 KT JET
IS MOVING DUE SOUTH BEHIND THE UPPER LOW. THE FRONT WILL SLOWLY
DRIFT TO THE EAST. THE VERY STRONG SOUTHERLY FLOW AHEAD OF THE FRONT
WILL BRING COPIOUS AMOUNTS OF RAIN TO THE AREA...ESP THE SOUTH
FACING SLOPES. SOUTHERN SBA COUNTY WILL GET THE MAX RAINFALL RATES
FROM EARLY MORNING TO EARLY AFTERNOON...VENTURA COUNTY FROM MID
MORNING TO MID AFTERNOON...AND OVER LA COUNTY FROM MID AFTERNOON
THROUGH THE EVENING. THIS FRONT IS STRONG ENOUGH TO GENERATE THUNDER
ANYWHERE AT ANYTIME THROUGH MONDAY MORNING. 06Z NAM IN LINE WITH
CURRENT FORECAST AND 2 TO 4 INCHES OF RAIN CST/VLYS AND 4 TO 8
INCHES MTNS. TOTAL SNOW WILL BE 1 TO 2 FEET LOCALLY 3 FEET ABOVE
7000 FEET FOR VTA/MTN AND ABOUT HALF THOSE AMOUNTS OVER SBA MTNS.
WINDS HAVE BEEN VERY IMPRESSIVE WITH A PEAK GRADIENT BETWEEN KLAX
AND KSFO OF -19.7. WITH UP TO 75 KTS OF 850 MB WINDS TO WORK WITH
GUSTS TO 60 MPH OCCURRING OVER MUCH OF SBA AND SLO COUNTIES AND 75
MPH GUSTS OVER THE MTNS.

SNOW LEVELS WILL BE AROUND 5500 FEET ALTHOUGH EARLY SNOW LEVELS
ALONG THE SOUTH RANGES COULD START OUT QUITE A BIT HIGHER DUE TO THE
SOUTH FLOW/

THE UPPER TROF WILL MOVE EASTWARD MONDAY AND THERE WILL BE A
DECREASE IN SHOWERS AND WINDS THROUGH THE DAY. SNOW LEVELS WILL FALL
TO 4000 FEET AS COLD AIR SPILLS IN BEHIND THE FRONT. THERE WILL BE
SOME GUSTY NORTHWEST WINDS BUT NOTHING LIKE TODAYS SOUTH WINDS.

TUESDAY WILL BE AN INBETWEEN DAY AS TODAYS STORM EXITS AND
WEDNESDAYS STORM BEGINS TO MOVE IN. SKIES WILL TURN PARTLY CLOUDY.
IT WILL STILL BE COOL WITH 556 DM HGTS OVERHEAD AND MAX TEMPS WILL
BE 10 TO 15 DEGREES BELOW NORMALS.

.LONG TERM (WED-SAT)...
ANOTHER STORM MOVES IN WEDNESDAY MORNING. THIS STORM WILL TAKE ABOUT
18 HOURS TO MOVE THROUGH THE AREA. IT LOOKS LIKE IT COULD BRING
ABOUT A HALF INCH OF RAIN TO THE AREA.

THURSDAY LOOKS LIKE ANOTHER COOL PARTLY CLOUDY INBETWEEN DAY WITH
MAX TEMPS WELL BELOW NORMAL.

DEPENDING ON WHAT MDL YOU HANG YOUR HAT ON IT COULD RAIN EITHER
FRIDAY OR SATURDAY BUT PROBABLY NOT BOTH. BROAD BRUSHED LOWISH POPS
ACROSS THE AREA FOR BOTH DAYS. AGAIN IT WILL BE COOL WITH NO WARM UP
IN SITE.

&&

.AVIATION...

20/1135Z.

RAIN AND STRONG WINDS WILL AFFECT ALL TAF SITES THROUGH 00Z AND WILL
THEN DIMINISH SLOWLY. FAIRLY LOW CONFIDENCE IN TAFS AS CIGS AND VIS
WILL VARY FREQUENTLY BUT LOW MVFR CONDS WILL DOMINATE. MUCH STRONGER
THAN NORMAL SOUTHEAST WINDS THROUGH 00Z WILL CREATE MUCH LOW LEVEL
TURBULENCE AND WIND SHEAR. THERE IS A 20 PERCENT CHANCE OF A TSTM
THROUGH THE PERIOD.

KLAX...LOW CONFIDENCE IN TAF. CIGS AND VIS WILL VARY FREQUENTLY BUT
WILL MOSTLY BE LOW MVFR. THERE WILL BE VERY STRONG XWNDS FROM MID
MORNING THROUGH THE AFTERNOON.

KBUR...LOW CONFIDENCE IN TAF. CIGS AND VIS WILL VARY FREQUENTLY
BETWEEN IFR AND MVFR CONDS. LGT-MDT TURBC SFC-080 AFT 15Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
HIGH WIND WARNING (SEE LAXNPWLOX).
FLOOD WATCH (SEE LAXFFALOX).
WIND ADVISORY (SEE LAXNPWLOX).
STORM WARNING (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...ASR
AVIATION...ASR
SYNOPSIS...ASR

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 20, 6:00 AM PDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT SUN MAR 20 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-211300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A POWERFUL...COLD AND WINDY WINTER STORM WILL CREATE MULTIPLE
HAZARDS TODAY AND TONIGHT. PEOPLE TRAVELING INTO OR THROUGH THE
MOUNTAINS WILL FACE DANGEROUS WHITE CONDITIONS WITH HEAVY SNOW AND
60 MPH WIND GUSTS. VERY HEAVY RAINFALL RATES COULD POSSIBLE CAUSE
MUD AND DEBRIS FLOWS IN AND AROUND THE RECENT BURN AREAS. THERE IS A
THREAT OF HAZARDOUS THUNDERSTORMS EVERYWHERE THROUGH THE DAY AND
NIGHT. WIND GUSTS TO 50 TO 60 MPH WILL CREATE DRIVING HAZARDS. STORM
FORCE WINDS WILL MAKE FOR VERY HAZARDOUS CONDITIONS ACROSS ALL OF
THE WATERS TODAY. BEACHGOERS WILL FACE TWIN HAZARDS OF HIGH SURF AND
ELEVATED RIP CURRENT RISKS. HEAVY RAIN WILL CREATE LOCAL FLOODING.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* STORM WARNING..............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

ALL OF TODAYS HAZARDS WILL CARRY INTO MONDAY MORNING BEFORE SLOWLY
DIMINISHING MONDAY AFTERNOON. A SERIES OR STORMS WILL BRING A CHANCE
OF RAIN TO THE AREA WEDNESDAY THROUGH SATURDAY...ESPECIALLY NORTH OF
POINT CONCEPTION.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* STORM WARNING..............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

In the hours before

Local storm report, Mar 20, 6:35 AM PDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
635 AM PDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     HEAVY RAIN       TEMPLETON               35.55N 120.71W
03/20/2011  E0.00 INCH       SAN LUIS OBISPO    CA   LAW ENFORCEMENT

            A POWER OUTAGE HAS OCCURRED IN TEMPLETON CA. WITH 1000
            PEOPLE WITHOUT POWER.

0626 AM     HEAVY RAIN       TEMPLETON               35.55N 120.71W
03/20/2011  E0.00 INCH       SAN LUIS OBISPO    CA   UTILITY COMPANY

            A 1000 PEOPLE WITHOUT POWER IN TEMPLETON CA.

&&

SETO
Local storm report, Mar 20, 8:37 AM PDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
837 AM PDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HEAVY SNOW       2 W LOCKWOOD VALLEY     34.75N 119.12W
03/20/2011  M13.0 INCH       VENTURA            CA   TRAINED SPOTTER

            SHE MEASURED 13 1/2 INCHES OF GROUND WITH WATER
            EQUIVALANT 1.12 INCHES.

&&

SETO

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 10:15 PM PDTAreal Flood AdvisoryLOXSan Luis Obispo6 hr
Mar 19, 10:26 PM PDTAreal Flood AdvisoryLOXSanta Barbara23 hr
Mar 20, 2:26 AM PDTSpecial Marine WarningLOX49 min
Mar 20, 4:03 AM PDTAreal Flood AdvisoryLOXSan Luis Obispo6 hr
Mar 20, 7:34 AM PDTAreal Flood AdvisoryLOXVentura12 hr
Mar 20, 8:39 AM PDTSmall Craft Advisory for Hazardous SeasLOX18 hr
Mar 20, 10:03 AM PDTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara117 min
Mar 20, 11:03 AM PDTAreal Flood AdvisoryLOXLos Angeles14 hr
Mar 20, 11:46 AM PDTRiver Flood WarningLOXSanta Barbara46 hr
Mar 20, 12:01 PM PDTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara3 hr
Mar 20, 2:59 PM PDTSevere Thunderstorm WarningLOXLos Angeles, Ventura61 min
Mar 20, 3:00 PM PDTFlash Flood WarningLOXVentura3 hr
Mar 20, 3:02 PM PDTRiver Flood WarningLOXVentura6 hr
Mar 20, 3:07 PM PDTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara3 hr
Mar 20, 3:25 PM PDTRiver Flood WarningLOXVentura18 hr

Nearby

Flash Flood Warnings in California, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.